# SDR AALA20150820003

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 68,823 hours, 10,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM AT STATION 325 & LBL 14 IS CORRODED.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-2.
